# SDR USAA2011021890796

- Difficulty date: January 26, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS 752, RBL 3.  REPAIRED FLOORBEAM AT BS 752, RBL 3 IAW B737 SRM 53-00-53 REPAIR 2.
